MAUDE Adverse Event Report: ICU MEDICAL, INC. PORTEX TUBES BLUSELECT SUCTIONAID; TUBE, TRACHEOSTOMY (W/WO CONNECTOR)

ICU MEDICAL, INC. PORTEX TUBES BLUSELECT SUCTIONAID; TUBE, TRACHEOSTOMY (W/WO CONNECTOR)
Catalog Number 100/386/010CZ
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/29/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that the filter is faulty.It was reported that during dosing of a male patient, the study drug leaked at the connection point between the filter and the needle.The site did not report any ¿popping¿ sound when the filter was attached.An estimated 1.5 ml of study drug was lost; the patient was subsequently dosed with the remaining study drug in the syringe.The device was handled by a healthcare professional.There was patient involvement and no human harm.Associated complaint documented on (b)(4).
 
Additional Manufacturer Narrative
One used device was received for evaluation.Functional and visual testing were performed; however, the reported issue could not be duplicated.No damage or anomalies were observed in the as-received condition, and no leakage was identified.Each filter was subsequently leak tested using a hydrostatic pressure pump, and no leakage was observed.Therefore, the complaint of leakage could not be replicated or confirmed, and the root cause could not be determined.A review of the device history records shows there were no observations recorded during manufacture to suggest an issue of this nature would occur with this lot of products.

Brand Name
PORTEX TUBES BLUSELECT SUCTIONAID
Common Device Name
TUBE, TRACHEOSTOMY (W/WO CONNECTOR)
Manufacturer (Section D)
ICU MEDICAL, INC.
olomoucká 306
hranice 753 0 1
EZ  753 01
Manufacturer Contact
reed covert
6000 nathan lane n
minneapolis, MN 55442
2247062300
MDR Report Key24434328
Report Number3012307300-2026-01646
Device Sequence Number10304486
Product Code BTO
UDI-Device Identifier15019315107283
UDI-Public(01)15019315107283(17)280131(10)4344555
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
UNKNOWN
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number100/386/010CZ
Device Lot Number4344555
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer02/02/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/03/2026
Supplement Date Received by Manufacturer03/05/2026
Initial Report FDA Received Date02/24/2026
Supplement Report FDA Received Date03/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown